Alert archive / California / Hazardous Seas Warnings in 2017

Hazardous Seas Warning 19, NWS Eureka, CA

August 16, 2017

NWS Eureka, CA issued this hazardous seas warning at Aug 16, 2017, 3:19 PM PDT. It took effect at Aug 16, 2017, 7:00 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2017, 3:19 PM PDT (22:19 UTC)
In effect from
Aug 16, 2017, 7:00 PM PDT
Expired
Aug 17, 2017, 9:00 AM PDT
In force
14 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

011 
WHUS76 KEKA 162219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
319 PM PDT WED AUG 16 2017

PZZ475-170630-
/O.EXT.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/
/O.NEW.KEKA.SE.W.0019.170817T0200Z-170817T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
319 PM PDT WED AUG 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 7 PM THIS EVENING TO
9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
PDT THURSDAY. 

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEP N 7 TO 9 FEET AT AROUND 9 SECONDS BUILDING TO 10
  TO 12 FEET THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-170630-
/O.EXT.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
319 PM PDT WED AUG 16 2017

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 20 TO 30 KT WITH 35 TO 40 KT. 

* WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING
  FURTHER TO 12 TO 15 FEET THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-170630-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-170817T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
319 PM PDT WED AUG 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WINDS...N TO NW 15 TO 20 KT. GUSTS UP TO 30 KT POSSIBLE N OF 
  TRINIDAD HEAD. 

* WAVES...STEEP N 6 TO 9 FT AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
213 
WHUS76 KEKA 170327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PDT WED AUG 16 2017

PZZ470-171130-
/O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 PM PDT WED AUG 16 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT.

* WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING 
  FURTHER TO 12 TO 15 FEET THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-171130-
/O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/
/O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 PM PDT WED AUG 16 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER
  TO 11 TO 13 FT THIS WEEKEND. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-171130-
/O.EXT.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
827 PM PDT WED AUG 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH GUSTS
  TO 30 KT LIKELY NEAR POINT SAINT GEORGE.

* WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
457 
WHUS76 KEKA 170941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT THU AUG 17 2017

PZZ470-171745-
/O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT THU AUG 17 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT.

* WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING 
  FURTHER TO 12 TO 15 FEET THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-171745-
/O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/
/O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT THU AUG 17 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER 
  TO 11 TO 13 FT THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-171745-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 AM PDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH 
  GUSTS TO 30 KT LIKELY NEAR POINT SAINT GEORGE. 

* WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
607 
WHUS76 KEKA 171516
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
816 AM PDT THU AUG 17 2017

PZZ470-172330-
/O.CON.KEKA.GL.W.0041.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
816 AM PDT THU AUG 17 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS AROUND 35 TO 40 KT.

* WAVES...STEEP N 11 TO 13 FT AT AROUND 9 SECONDS. BUILDING 
  FURTHER TO 12 TO 15 FEET THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-172330-
/O.CON.KEKA.SE.W.0019.000000T0000Z-170817T1600Z/
/O.CON.KEKA.SC.Y.0085.000000T0000Z-170821T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
816 AM PDT THU AUG 17 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES...STEEP N 9 TO 10 FT AROUND 9 SECONDS...BUILDING FURTHER 
  TO 11 TO 13 FT THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-172330-
/O.CON.KEKA.SC.Y.0086.000000T0000Z-170821T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
816 AM PDT THU AUG 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...N TO 5 TO 10 KT. STRONGER WINDS AROUND 25 KT WITH 
  GUSTS TO 30 KT LIKELY NEAR POINT SAINT GEORGE. 

* WAVES...STEEP N 7 TO 10 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Aug 16, 5:35 AM PDT, 9 hours 44 minutes earlier.

Area forecast discussion, Aug 16, 5:35 AM PDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
535 AM PDT Wed Aug 16 2017

.SYNOPSIS...High pressure building over the west coast will bring
warming to the interior for the rest of the week. An upper level
trough will knock down temperatures slighlty this weekend.

&&

.DISCUSSION...Upper level ridging and associated subsidence will
build toward the west coast today resulting in a warming trend
that will last through at least Friday. Temperatures initially
will rise about 5 degrees above normal today. The ridge will nose
over the area on Thursday and high temperatures across the
interior valleys will warm another 5-10F. The heat risk will be
moderate across central and eastern Trinity county as well as
northeastern Mendocino county where high temperatures are expected
to peak around 100-105F. People should take the necessary
precautions to avoid heat related issues. Drink plenty of water
and stay cool.

The north coast should see warming also as an offshore wind flow
pattern suppresses the marine layer and limits the extent and
duration of stratus and fog. Lower 70's for Eureka seems unlikely
with a distinct onshore component in the afternoon. The warming
air aloft will most likely result in a stronger but lower marine
inversion. Thus, suspect clouds confined to mostly the coastline.
The Mendocino coast on the other extreme probably will not see
very much clearing or warming today and Thursday as stratus
lingers along the coastline. High resolution models continue to
indicate a southerly wind reversal taking shape today. The
southerly flow will keep stratus locked onto most of the Mendo
coast through the day. Marine air will trickle into the Anderson
valley and perhaps into the Russian river valley reducing the
potential for 100F heat. It is not clear that stratus will round
the Cape Thu or Fri. Diurnal local stratus will still form north
of the Cape, especially around Humboldt bay and in the delta.

The warming trend will level off or reverse this weekend as an
upper level trough approaches the northwest California coast.
The trough will weaken and split with a cut-off low forming
nearby the forecast area by late in the weekend. We may be in
store for another round of interior showers and thunderstorms
early next week. The latest GFS continues to indicate wrap around
moisture as well as instability on Tuesday. The threat for
interior showers and wet storms may continue into Wed.

&&

.AVIATION...The aviation forecast is a bit tricky this morning as
stratus is not as expansive as it has been the past couple of
nights. Satellite imagery shows that south of Cape Mendocino stratus
is hugging the coast a seeping through portions of the Noyo and
Navarro River valleys. North of the Cape, status is quite sparse.
Portions of the Eel River Valley, Mad River Valley, and Klamath
Rivers are showing stratus as well as Crescent City and Brookings.
Winds have been relatively calm for the past couple of hours so I
don't think the stratus is going anywhere fast. The good news is
that since the stratus isn't as deep we should see a good amount of
clearing today. IFR to LIFR conditions are forecast for coastal
terminals north of Cape Mendocino through mid to late morning with
clearing conditions expected for the afternoon. Interior areas will
continue to see VFR conditions prevail.

&&

.MARINE...North winds will increase today as high pressure takes
control of the forecast and tightens the pressure gradient over the
waters. The strongest winds will be found over the northern outer
waters (zone 470) with gale force gusts (35 to 40 kt) starting
this afternoon and then continuing through Thursday morning. A
Gale Warning has been issued in response to this with Small Craft
Advisories happening over the other marine zones. Looking past
Thursday morning, winds are forecast to hold at Small Craft
Advisory levels into Friday before increasing over the weekend.

In addition to the persistent northerly flow regime, steep waves are
forecast to respond to the winds over the forecast period. The
largest waves are expected to develop on today and then again over
the weekend. A moderately sized northwest swell will propagate
through the waters over the next couple of days.

&&

.FIRE WEATHER...RH's were in the lower to mid 30's across the
higher elevations of zones 203 and 204 early this morning.
Easterly winds so far have been gusting to around 25 mph in these
zones. Even across the higher elevations (about 2500 feet) of
zones 201, 211 and 212 early morning RH's were running in the
upper 30's and 40's. Thus far the easterly winds have been light
in these zones, though suspect the SchoolHouse RAWS will pick up
toward daybreak. The offshore wind flow should let up by early
afternoon, then kick back in tonight. Thus expect a near carbon
copy tonight with slightly lower overnight RH's as the air mass
continues to warm through the night. For now will continue to
headline the forecast to call attention to this critical fire
weather situation. The gusty offshore winds and poor overnight
RH recoveries will probably repeat for the next 2 to 3 nights,
especially for zones 203 and 204.

A fairly strong ridge aloft will nose into the area today bringing
warmer temperatures and lower daytime RH's. The ridge will build
over the area on Thu through Fri and high temperatures will
likely peak around 100-105F in the hottest interior valleys. Min
RH's will bottom out around 10-25% each day for the next several
days. This is not too uncommon for mid to latter August. Main
impacts will be ongoing fires where perimeters poke into higher
elevations which may be influenced by the east winds and low
overnight humidities.

An upper level trough should knock down temperatures this weekend.
This trough may also generate a few mountain showers. Next week is
looking much more interesting for storms. The GFS continues to
show a cut-off low forming off the coast early next week. The
track and evolution of the upper low are still very uncertain as
the GFS changes around ever so slightly from one run to the next.
The GFS does indicate wrap around moisture and southeasterly flow
on Tuesday which seems to be the best day for wet storms at this
time. For now will indicate only a slight chance for Tuesday based
on the last several runs of the GFS. The ECMWF was not in perfect
sync with the GFS, but also indicates a trough over the area with
the best chances of storms east of NW California.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 5 AM PDT Thursday for PZZ450.
Small Craft Advisory until 5 AM PDT Friday for PZZ475.
Gale Warning from 2 PM today to 5 AM PDT Thursday for PZZ470.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 16, 3:01 AM PDT, 12 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 AM PDT Wed Aug 16 2017

CAZ101>113-171015-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
301 AM PDT Wed Aug 16 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated thunderstorms will be possible in the interior on Tuesday.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 2:47 AM PDTGale WarningEKA5 days
Aug 16, 2:47 AM PDTSmall Craft AdvisoryEKA60 hr

Nearby

Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.